# SDR R61A201610270672

- Difficulty date: October 27, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 33,631 hours, 20,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17085163001
- Condition: Corroded
- Location: Zone 100
- Part time: 33,631 hours, 20,873 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION DAMAGE ON  FUSELAGE SKIN AROUND WASTE SERVICE DOOR CUT OUT AREA. REPAIRED IAW ETD2016-170-098279 REV A. AND SRM 51-41-02, 51-10-02, 53-23-03, 51-00-04 & 51-21-01.
